Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 80, NWS Fort Worth, TX

March 30, 2016Stephens County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 1:53 PM CDT for Stephens County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 1:53 PM CDT (18:53 UTC)
Expired
Mar 30, 2016, 3:00 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 46 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 2:19 PM CDTHAIL 2.55 Nw Breckenridge, TXAT HUBBARD CREEK LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1073 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS54 KFWD 301853
SVRFWD
TXC429-302000-
/O.NEW.KFWD.SV.W.0080.160330T1853Z-160330T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN STEPHENS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRECKENRIDGE...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRECKENRIDGE AND CRYSTAL FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 9888 3295 9858 3270 9866 3264 9905
      3273 9910 3281 9910
TIME...MOT...LOC 1852Z 238DEG 18KT 3276 9901 

HAIL...1.25IN
WIND...60MPH
 
$$

92
2 follow-up statements
737 
WWUS54 KFWD 301916
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT WED MAR 30 2016

TXC429-302000-
/O.CON.KFWD.SV.W.0080.000000T0000Z-160330T2000Z/
STEPHENS TX-
216 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN STEPHENS COUNTY...

AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRECKENRIDGE...
MOVING NORTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRYSTAL FALLS AND 5 MILES NORTH OF BRECKENRIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 9888 3295 9858 3270 9866 3269 9896
      3276 9904 3286 9903
TIME...MOT...LOC 1915Z 240DEG 14KT 3281 9893 

HAIL...1.50IN
WIND...60MPH
 
$$

92
263 
WWUS54 KFWD 301932
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT WED MAR 30 2016

TXC429-302000-
/O.CON.KFWD.SV.W.0080.000000T0000Z-160330T2000Z/
STEPHENS TX-
232 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN STEPHENS COUNTY...

AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRYSTAL FALLS...
OR NEAR BRECKENRIDGE...MOVING EAST AT 20 MPH.

HAZARD...TWO INCH DIAMETER HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED AND SPOTTER REPORTS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN AND NORTHEASTERN STEPHENS COUNTY NEAR THE TOWN OF IVAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3294 9874 3295 9858 3270 9866 3270 9889
      3279 9898 3288 9895
TIME...MOT...LOC 1931Z 262DEG 19KT 3282 9883 

HAIL...2.00IN
WIND...60MPH
 
$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:47 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Mar 30, 12:47 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 PM CDT WED MAR 30 2016

.AVIATION...
THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF
NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS
EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE
AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST.
THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO
TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT
EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO
KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS
AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO.
THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS
AND VERY STRONG GUSTY WINDS.

THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR
LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN
TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z
PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX
TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO
15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z.

58

&&

.UPDATE...
NO MAJOR CHANGES TO THE CURRENT FORECAST REGARDING POP
CONFIGURATION AND GENERAL SEVERE THREAT THROUGH LATE EVENING. AN
AREA OF CONVECTION CURRENTLY CONTINUES MAINLY EAST OF INTERSTATE
35 THIS MORNING. THIS APPEARS TO BE ASSOCIATED WITH AN AREA OF
MODERATE TO STRONG WARM ADVECTION AND IS PRIMARILY ELEVATED
SHOWERS AND THUNDERSTORMS. THE MAIN THREAT WITH THESE STORMS WILL
CONTINUE TO BE HAIL INTO THE EARLY AFTERNOON. WE WILL BE SENDING
UP AN 18Z SOUNDING BUT AN INITIAL LOOK AT AN AIRCRAFT SOUNDING
FROM DALLAS ABOUT 45 MINUTES AGO REVEALS THAT THE STRONG CAPPING
NOTED ON THE 12Z FWD SOUNDING HAS BEEN LIFTED. THERE WAS A
NOTICEABLE AREA OF COLD ADVECTION BETWEEN 800-600MB IN THE WAKE OF
THE MORNING CONVECTION. THIS IS LIKELY HELPING TO SUPPRESS
ADDITIONAL CONVECTION FOR THE TIME BEING DESPITE WHAT APPEARS TO
BE INCREASING ASCENT APPROACHING THE AREA ON WATER VAPOR IMAGERY.

AT THE SURFACE...THE DRYLINE IS STILL WELL TO THE WEST OF THE AREA
BUT SHOULD CONTINUE TO MIX EAST INTO EARLY AFTERNOON. WE STILL
THINK ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE
DRYLINE THIS AFTERNOON AND MOVE EAST. THIS WILL ALSO BE COINCIDENT
WITH A GENERAL UPTICK IN INTENSITY OF ANY CONVECTION WELL EAST OF
THE DRYLINE. THE POTENTIAL EXISTS FOR VERY LARGE HAIL WITH ANY
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON/EVENING AS LAPSE RATES
ARE VERY STEEP. ALL OF THIS ACTIVITY SHOULD MOVE EAST OF THE AREA
TONIGHT.

DUNN

&&

.PREV DISCUSSION... /ISSUED 316 AM CDT WED MAR 30 2016/
AN ACTIVE WEATHER DAY IS LIKELY ACROSS THE ENTIRE REGION AS
SEVERAL KEY INGREDIENTS FOR SEVERE WEATHER COME TOGETHER. THESE
INGREDIENTS INCLUDE...ABUNDANT LOW LEVEL MOISTURE...STEEP MID
LEVEL LAPSE RATES...LARGE SCALE LIFT SUPPLIED BY AN APPROACHING
150+ KNOT JET AND SMALLER SCALE LIFT GENERATED BY AN EASTWARD
MOVING DRYLINE. ALTHOUGH THERE ARE MULTIPLE SCENARIOS WITH REGARDS
TO TIMING AND PLACEMENT OF STORMS TODAY AND TONIGHT THE MOST
LIKELY SCENARIO IS AS FOLLOWS:

1- ELEVATED SHOWERS AND STORMS DEVELOP NEAR OR SHORTLY AFTER
SUNRISE TODAY...ESPECIALLY ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR WHERE LARGE SCALE LIFT WILL BE THE STRONGEST. THESE
STORMS WILL BE SCATTERED IN NATURE BUT WILL HAVE SOME POTENTIAL TO
PRODUCE LARGE HAIL DUE TO THE COLD TEMPS ALOFT.

2 - THUNDERSTORMS WILL BECOME MORE NUMEROUS AND STRONGER BY
LATE MORNING AS THE CAP WEAKENS AND EVENTUALLY DISSIPATES. ONCE
THE CAP IS GONE...STORMS WILL BECOME MORE ROOTED IN THE BOUNDARY
LAYER AND A MEDLEY OF HAZARDS INCLUDING HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES WILL BECOME POSSIBLE THROUGH THE AFTERNOON.

3 - BY LATE AFTERNOON A DRYLINE WILL ENTER THE WESTERN ZONES AND
BECOME AN ADDITIONAL FOCUS FOR SHOWERS AND STORMS. THE EXTENT OF
MORNING CONVECTION WILL HAVE AN IMPACT ON HOW EXTENSIVE STORMS
ARE ON THE DRYLINE. WE STILL ANTICIPATE THAT STORMS WILL BE
ONGOING IN THE EAST WHEN THE DRYLINE ENTERS THE REGION. STORMS
BOTH ON THE DRYLINE AND EAST OF THE DRYLINE WILL HAVE A POTENTIAL
TO BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE THROUGH
THE EVENING.

4 - BY LATE EVENING A COLD FRONT WILL ENTER THE NORTHWEST ZONES
AND WILL EVENTUALLY OVERTAKE THE DRYLINE. WHEN THIS OCCURS STORMS
WILL END STEADILY FROM WEST TO EAST. THERE WILL STILL BE A
POTENTIAL FOR SEVERE STORMS THROUGH THE EARLY MORNING
HOURS...ESPECIALLY EAST OF THE INTERSTATE 35 CORRIDOR.

AGAIN...WHAT IS DESCRIBED ABOVE IS THE MOST LIKELY SCENARIO FOR
TODAY/TONIGHTS EVENTS. CONFIDENCE IS MODERATE TO HIGH THAT SEVERE
WEATHER WILL OCCUR OVER THE NEXT 24 HOURS ACROSS PARTS OF NORTH
AND CENTRAL TEXAS. WHAT COMPLICATES TODAYS FORECAST AND ANY SEVERE
WEATHER EVENT FOR THAT MATTER IS MESO-SCALE PROCESSES THAT ARE
DIFFICULT IF NOT IMPOSSIBLE TO ANTICIPATE. SO THE MESSAGE FOR
TODAY IS THIS...BE PREPARED FOR SEVERE WEATHER TO DEVELOP AT ANY
TIME TODAY/TONIGHT. SINCE THE KEY INGREDIENTS (MOISTURE...
INSTABILITY...LIFT AND SHEAR) WILL ALL BE PRESENT...ANY STORM THAT
FORMS WILL HAVE A GOOD POTENTIAL TO BECOME SEVERE.

A FEW SHOWERS AND STORMS MAY LINGER IN THE SOUTHEAST THURSDAY
MORNING BUT OVERALL THURSDAY WILL BE MOSTLY SUNNY...A BIT BREEZY
AND PLEASANT WITH HIGHS MAINLY IN THE 70S.

A FEW SHOWERS MAY RETURN TO THE REGION ON FRIDAY WHEN A CUT-OFF
LOW OPENS UP AND TRANSLATES EAST ACROSS THE STATE. ALL SHOWERS
WILL END FRIDAY NIGHT ONCE THE TROUGH AXIS PASSES TO THE SOUTHEAST
AND LARGE SCALE SUBSIDENCE INCREASES.

THE REMAINDER OF THE FORECAST LOOKS VERY PLEASANT DUE TO A
BUILDING RIDGE ALOFT AND ONLY A PARTIAL RETURN OF GULF MOISTURE TO
THE REGION. AFTERNOON HIGHS SATURDAY AND SUNDAY WILL BE GENERALLY
IN THE 70S WITH 70S AND LOWER 80S MONDAY AND TUESDAY. LOWS
SATURDAY NIGHT THROUGH TUESDAY WILL BE IN THE 40S AND 50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  58  73  49  63 /  70  50  10   5  20
WACO, TX              79  58  75  49  67 /  60  50  10   5  20
PARIS, TX             74  58  72  45  63 /  90  50  10   5  10
DENTON, TX            79  53  71  45  61 /  60  40   5   5  10
MCKINNEY, TX          77  56  72  45  62 /  80  50  10   5  10
DALLAS, TX            79  59  73  49  63 /  70  50  10   5  20
TERRELL, TX           76  59  73  48  65 /  80  50  10   5  20
CORSICANA, TX         78  61  75  50  67 /  80  50  20   5  20
TEMPLE, TX            78  61  76  49  66 /  50  50  10   5  30
MINERAL WELLS, TX     82  52  72  45  61 /  40  20   5   5  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

58/91
Hazardous weather outlook, Mar 30, 3:13 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT WED MAR 30 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-310900-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
313 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORM CHANCES INCREASE TODAY AS AN UPPER LEVEL LOW MOVES
INTO THE PLAINS AND A DRYLINE AND COLD FRONT APPROACH FROM THE
WEST. THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS WILL BE
WARM...HUMID AND UNSTABLE RESULTING IN A THREAT FOR SEVERE STORMS.

AT LEAST TWO ROUNDS OF STORMS ARE EXPECTED TODAY...SCATTERED TO
NUMEROUS THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE REGION THIS
MORNING...SHIFTING EAST THIS AFTERNOON. SOME OF THESE STORMS WILL
BE SEVERE. LARGE HAIL WILL BE THE MAIN THREAT WITH THIS FIRST
ROUND OF SEVERE STORMS BUT THE THREAT FOR DAMAGING WINDS AND AN
ISOLATED TORNADO WILL INCREASE BY MIDDAY.

STORMS FROM THE FIRST ROUND MAY STILL BE ONGOING THIS AFTERNOON TO
THE EAST OF INTERSTATE 35/35E AS THE SECOND ROUND DEVELOPS. THIS
SECOND ROUND WILL BE LOCATED NEAR THE DRYLINE WEST OF INTERSTATE
35/35W. SEVERE STORMS WILL BE POSSIBLE WITH A THREAT FOR LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE THREAT FOR
SEVERE STORMS WILL CONTINUE INTO THE NIGHT AS THE FRONT OVERTAKES
THE DRYLINE AND MOVES IT EAST THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A FEW THUNDERSTORMS MAY STILL OCCUR EARLY THURSDAY MORNING EAST OF
A LINE FROM SULPHUR SPRINGS TO WACO.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS TODAY
THROUGH TONIGHT.

JLDUNN

In the hours before

Special weather statement, Mar 30, 1:40 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 PM CDT WED MAR 30 2016

TXZ115-301900-
STEPHENS TX-
140 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEPHENS COUNTY
UNTIL 200 PM CDT...

AT 140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IBEX...OR 10 MILES WEST OF BRECKENRIDGE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE AND US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3285 9910 3293 9897 3270 9881 3261 9910
TIME...MOT...LOC 1840Z 240DEG 16KT 3273 9908

92
Local storm report, Mar 30, 1:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             KERENS                  32.13N  96.23W
03/30/2016  E0.75 INCH       NAVARRO            TX   EMERGENCY MNGR
Special weather statement, Mar 30, 1:46 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT WED MAR 30 2016

TXZ135-146-301900-
NAVARRO TX-HENDERSON TX-
146 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NAVARRO AND WESTERN
HENDERSON COUNTIES UNTIL 200 PM CDT...

AT 146 PM CDT...EMERGENCY MANAGEMENT REPORTED A STRONG THUNDERSTORM
THAT WAS PRODUCING DIME SIZE HAIL NEAR KERENS...OR 11 MILES SOUTH OF
GUN BARREL CITY...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...GUN BARREL CITY...MABANK...MALAKOFF...TOOL...KERENS...EUSTACE...
TRINIDAD...ENCHANTED OAKS...CANEY CITY...PAYNE SPRINGS...LOG CABIN...
MURCHISON...STAR HARBOR...GOODLOW AND POWELL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3195 9618 3212 9633 3236 9615 3235 9563
TIME...MOT...LOC 1846Z 226DEG 61KT 3217 9611

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:18 PM CDTWind AdvisoryFWDBell, Collin, Cooke, Dallas, Denton, Ellis and 16 more4 hr
Mar 30, 1:40 PM CDTSpecial Weather StatementFWDStephens20 min
Mar 30, 1:46 PM CDTSpecial Weather StatementFWDHenderson14 min
Mar 30, 2:05 PM CDTSpecial Weather StatementFWDVan Zandt40 min
Mar 30, 2:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt64 min
Mar 30, 2:58 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens62 min
Mar 30, 3:03 PM CDTSpecial Weather StatementFWDWise27 min
Mar 30, 3:09 PM CDTSpecial Weather StatementFWDYoung21 min
Mar 30, 3:15 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 30, 3:33 PM CDTSevere Thunderstorm WarningFWDParker57 min
Mar 30, 3:55 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland47 min
Mar 30, 4:32 PM CDTSpecial Weather StatementFWDTarrant43 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Mar 30, 4:49 PM CDTAreal Flood AdvisoryFWDParker3 hr
Mar 30, 4:58 PM CDTSpecial Weather StatementFWDHamilton47 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell42 min
Mar 30, 5:09 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
Mar 30, 5:15 PM CDTTornado WarningFWDJohnson15 min
Mar 30, 5:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant63 min
Mar 30, 5:52 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton3 hr
Mar 30, 5:57 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis63 min
Mar 30, 6:05 PM CDTFlash Flood WarningFWDJohnson3 hr
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton61 min
Mar 30, 6:25 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min
Mar 30, 6:34 PM CDTSevere Thunderstorm WarningFWDBosque41 min
Mar 30, 6:42 PM CDTFlash Flood WarningFWDHamilton2 hr
Mar 30, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.